8 doctors weighed in:

On the fourth day of my zpak my bronchitis isnt improving! what can I do?

8 doctors weighed in
Dr. Patrick Melder
ENT - Head & Neck Surgery
5 doctors agree

In brief: Another antibiotic

If you have not improved after 4 days on a z-pak.
. Then you 1) need to see your doctor again and 2) likely will need another/different antibiotic. You can have residual reactive airway disease after bronchitis so it may be that as well.. But if you don't think you are better... See your doctor again.

In brief: Another antibiotic

If you have not improved after 4 days on a z-pak.
. Then you 1) need to see your doctor again and 2) likely will need another/different antibiotic. You can have residual reactive airway disease after bronchitis so it may be that as well.. But if you don't think you are better... See your doctor again.
Dr. Patrick Melder
Dr. Patrick Melder
Thank
Dr. William Walsh
Addiction Medicine
3 doctors agree

In brief: Re-evaluation

Your bronchitis might also be something else than bronchitis - post nasal drip, for example - or might be viral.
Get re-evaluated!

In brief: Re-evaluation

Your bronchitis might also be something else than bronchitis - post nasal drip, for example - or might be viral.
Get re-evaluated!
Dr. William Walsh
Dr. William Walsh
Thank
Dr. Sue Ferranti
Internal Medicine
2 doctors agree

In brief: Re-Eval by doctor...

There may not be an infection at all.
If you have minimal to no fever, you may have viral acute bronchitis, which will resolve on its own over the next few days. You may also have allergic bronchospasm causing these symptoms and treatment would include bronchodilator and steroid inhalers. You may have post-nasal drip causing bronchospasm and would need a nasal spray added to the inhalers.

In brief: Re-Eval by doctor...

There may not be an infection at all.
If you have minimal to no fever, you may have viral acute bronchitis, which will resolve on its own over the next few days. You may also have allergic bronchospasm causing these symptoms and treatment would include bronchodilator and steroid inhalers. You may have post-nasal drip causing bronchospasm and would need a nasal spray added to the inhalers.
Dr. Sue Ferranti
Dr. Sue Ferranti
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors